Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from severe constipation. Not responding to liquid laxative. Further treatment?

Hi, im Lionel. Im 18 and since I could remember I had bowl problems. Once it got bad. It was too big so i pushed it inbut the thing is i would have it in me for months and would take a liquid laxative and i would finally poo, nut the process would restart. Now im really looking for help. My stomach is hard like rock and i need help. Please... what must i do
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for consulting HCM.I may be irritable bowel syndrome and appropriate treatment is required so consult your physician and for now i can give you some tips so that you may have some relief.
-Enema is needed for you right now as your stomach is too hard now and evacuation of the stool inside is needed.
-drink more fluids
-high fiber diet
-using laxative syrup at night
if possible a scan or a simple xray is also needed for you to diagnose the exact cause.Thank you.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor